Zoladex & Premarin

Hi to all who read this.

I have been on the above medication for what will be 2 years this month due to having Endo and a mass of cysts on my left (and only) ovary. Before I was put on it my life was constant pain everyday day & some days just not being able to walk and having to stay in bed feeling totally debilitated. I just wanted the consultant to remove everything but he said to try the injections first (and also wouldn't due to me being overweight) to see if it stopped the pain and would hopefully reduce the mass. My first injection (1 months worth due to the consultant not knowing how it would go) was an absolute success with regards to stopping my pain, it was literally within an hour and I was so happy. Since then I have had 3 months worth of injection, although on my last scan, the mass had gone bigger but he kept me on it. I do still get little twinges of pain, usually when it's nearing my next injection. I do have swollen fingers, joint pain, fuzzy head sometimes and the feeling that I'm losing the plot a tad, sometimes I get a feeling in my belly like a burning sensation like a fizzing firework going off which is really not nice, I know I have put weight on whilst being on it but I was overweight when I started on it, I was only made aware last year of the fact that being on Zoladex reduces bone density which I was annoyed at because I wasn't taking any supplements to compensate for that, but since being told, I have been on Osteocare Bone Health, but I can absolutely say that I'm thankful for the consultant putting me on it and alleviating my pain which has been so bad for so long. I have read that people should only be on it for 6 months, but no professional whom I've been dealing with have said it has to be that timescale...should I be concerned ??

1 Reply

oldestnewest
  • Sorry it's 3 years this month

You may also like...